DCDS
The return times property for the tail on logarithm-type spaces
María Jesús Carro Carlos Domingo-Salazar
Discrete & Continuous Dynamical Systems - A 2018, 38(4): 2065-2078 doi: 10.3934/dcds.2018084
Given a dynamical system
$(Ω,Σ,μ, τ)$
with
$μ$
a non-atomic probability measure and
$τ$
an invertible measure preserving ergodic transformation, we prove that the maximal operator, considered by I. Assani, Z. Buczolich and R. D. Mauldin in 2005,
${N^*}f\left( x \right) = \mathop {\sup }\limits_{\alpha > 0} \alpha \# \left\{ {k \ge 1:\frac{{\left| {f\left( {{\tau ^k}x} \right)} \right|}}{k} > \alpha } \right\}$
satisfies that
${N^*}:\left[ {L \log_3 L (μ)} \right] \longrightarrow L^{1, ∞}(μ)$
is bounded where the space
$\left[ {L \log_3 L (μ)} \right]$
is defined by the condition
$\Vert f\Vert_{\left[ {L \log_3 L (μ)} \right]} = ∈t_0^1 \frac{\sup\limits_{t≤q y}tf_μ^*(t)}{y} \log_3 \frac 1y dy < ∞,$
with
$\log_3 x = 1+\log_+\log_+\log_+ x$
and
$f^*_μ$
the decreasing rearrangement of
$f$
with respect to
$μ$
. This space is near
$L \log_3 L (μ)$
, which is the optimal Orlicz space on which such boundedness can hold. As a consequence, the space
$\left[ {L \log_3 L (μ)} \right]$
satisfies the Return Times Property for the Tail; that is, for every
$f∈\left[ {L \log_3 L (μ)} \right]$
, there exists a set
$X_0$
so that
$μ(X_0) = 1$
and, for all
$x_0∈ X_0$
, all dynamical systems
$(Y,\mathcal{C},ν, S)$
and all
$g∈ L^1(ν)$
, the sequence
$R_ng(y) = \frac1nf(τ^nx_0)g(S^ny) \overset{n\to∞}\longrightarrow 0,\;\;\;\;\;\; ν\text{-a.e. } y∈ Y.$
keywords: Return times theorem Muckenhoupt weights Yano's extrapolation Rubio de Francia's extrapolation

Year of publication

Related Authors

Related Keywords

[Back to Top]